# SDR DL72L981072

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CHECK, FOUND THAT THE LT OVERWING EXIT EMER LIGHT FAILED THE STDBY PWR CHECK.  REMOVED AND REPLACED BATTERY PACK AND PWR SUPPLY  RACK.
